Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Pointwise error estimates for discontinuous Galerkin methods with lifting operators for elliptic problems


Author: Johnny Guzmán
Journal: Math. Comp. 75 (2006), 1067-1085
MSC (2000): Primary 65N30, 65N15
Published electronically: March 3, 2006
MathSciNet review: 2219019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we prove some weighted pointwise estimates for three discontinuous Galerkin methods with lifting operators appearing in their corresponding bilinear forms. We consider a Dirichlet problem with a general second-order elliptic operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N30, 65N15

Retrieve articles in all journals with MSC (2000): 65N30, 65N15


Additional Information

Johnny Guzmán
Affiliation: Center for Applied Mathematics, Cornell University, 657 Rhodes Hall, Ithaca, New York 14853
Email: jguzman@cam.cornell.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-06-01823-0
PII: S 0025-5718(06)01823-0
Keywords: Finite elements, discontinuous Galerkin
Received by editor(s): June 27, 2004
Received by editor(s) in revised form: April 19, 2005
Published electronically: March 3, 2006
Additional Notes: The author was supported by a Ford Foundation Fellowship and a Cornell-Sloan Fellowship
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.